# SDR AWXA200600361

- Difficulty date: January 29, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D5311219820100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION LOCATED ON THE R1 LOWER SILL OUTBOARD ATTACH FITTING FROM FS 17 TO FS 19 AND AT STR 23R.  NO CORROSION LIMITS AVAILABLE IN THE AIRBUS SRM.  MAINTENANCE REMOVED AND INSTALLED NEW FITTING ON THE R1 LOWER SILL IAW AIRBUS 320 SRM 51-42-11 AND 51-72-11.
